Contemporary Mathematics. Fundamental Directions
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Contemporary Mathematics. Fundamental Directions, 2006, Volume 18, Pages 101–164 (Mi cmfd63)  

This article is cited in 15 scientific papers (total in 15 papers)

Normal Families of Functions and Groups of Pseudoconformal Diffeomorphisms of Quaternion and Octonion Variables

S. V. Lyudkovskii

Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)
References:
Abstract: This paper is devoted to the specific class of pseudoconformal mappings of quaternion and octonion variables. Normal families of such functions are defined and investigated. Four criteria of a family to be normal are proved. Then groups of pseudoconformal diffeomorphisms of quaternion and octonion manifolds are investigated. It is proved that they are finite-dimensional Lie groups for compact manifolds. Their examples are given. Many characteristic features are found in comparison with commutatiive geometry over RR or CC.
English version:
Journal of Mathematical Sciences, 2008, Volume 150, Issue 4, Pages 2224–2287
DOI: https://doi.org/10.1007/s10958-008-0128-7
Bibliographic databases:
UDC: 517.98
Language: Russian
Citation: S. V. Lyudkovskii, “Normal Families of Functions and Groups of Pseudoconformal Diffeomorphisms of Quaternion and Octonion Variables”, Functional analysis, CMFD, 18, PFUR, M., 2006, 101–164; Journal of Mathematical Sciences, 150:4 (2008), 2224–2287
Citation in format AMSBIB
\Bibitem{Lud06}
\by S.~V.~Lyudkovskii
\paper Normal Families of Functions and Groups of Pseudoconformal Diffeomorphisms of Quaternion and Octonion Variables
\inbook Functional analysis
\serial CMFD
\yr 2006
\vol 18
\pages 101--164
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd63}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2336469}
\transl
\jour Journal of Mathematical Sciences
\yr 2008
\vol 150
\issue 4
\pages 2224--2287
\crossref{https://doi.org/10.1007/s10958-008-0128-7}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-41849094811}
Linking options:
  • https://www.mathnet.ru/eng/cmfd63
  • https://www.mathnet.ru/eng/cmfd/v18/p101
  • This publication is cited in the following 15 articles:
    1. Sergey Victor Ludkowski, “Inverse Spectrum and Structure of Topological Metagroups”, Mathematics, 12:4 (2024), 511  crossref
    2. Sergey Victor Ludkowski, “Topologies on Smashed Twisted Wreath Products of Metagroups”, Axioms, 12:3 (2023), 240  crossref
    3. Sergey Victor Ludkowski, “Nonassociative Algebras, Rings and Modules over Them”, Mathematics, 11:7 (2023), 1714  crossref
    4. Sergey Ludkowski, “Splitting Extensions of Nonassociative Algebras and Modules with Metagroup Relations”, Axioms, 11:3 (2022), 131  crossref
    5. Sergey Victor Ludkowski, “Satellites of Functors for Nonassociative Algebras with Metagroup Relations”, Mathematics, 10:7 (2022), 1169  crossref
    6. Sergey Victor Ludkowski, “Torsion for Homological Complexes of Nonassociative Algebras with Metagroup Relations”, Axioms, 10:4 (2021), 319  crossref
    7. Sergey V. Ludkowski, “Structure and Functions of Topological Metagroups”, Axioms, 9:2 (2020), 66  crossref
    8. Sergey V. Ludkovsky, “Existence of an invariant measure on a topological quasigroup”, Topology and its Applications, 275 (2020), 107147  crossref
    9. Sergey V. Ludkowski, “Smashed and Twisted Wreath Products of Metagroups”, Axioms, 8:4 (2019), 127  crossref
    10. Sergey V. Ludkowski, “Separability of Nonassociative Algebras with Metagroup Relations”, Axioms, 8:4 (2019), 139  crossref
    11. Sergey V. Ludkowski, “Cohomology Theory of Nonassociative Algebras with Metagroup Relations”, Axioms, 8:3 (2019), 78  crossref
    12. S. V. Ludkowski, “Octonion Orthocomplemantable Modules”, Adv. Appl. Clifford Algebras, 27:2 (2017), 1551  crossref
    13. Sergey Victor Ludkowski, “Schauder Bases in Dirac Modules Over Quaternions”, Adv. Appl. Clifford Algebras, 26:2 (2016), 669  crossref
    14. Sergey V. Ludkovsky, “Line Integration of Dirac Operators Over Octonions and Cayley-Dickson Algebras”, Comput. Methods Funct. Theory, 12:1 (2012), 279  crossref
    15. S. V. Lyudkovsky, “Affine and wrap quasi-algebras over octonions”, J. Math. Sci., 167:6 (2010), 767–809  mathnet  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Современная математика. Фундаментальные направления
    Statistics & downloads:
    Abstract page:548
    Full-text PDF :178
    References:82
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025